# SDR 9507412290

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U10955
- Condition: Failed
- Location: Nr 8 Le Flap
- Part time: 23,752 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB UPON FLAP RETRACTION, THE NR 8 LEADING EDGE SLAT REMAINED EXTENDED.  UNABLE TO RETRACT SLAT.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 8 LEADING EDGE SLAT ACTUATOR.  LEAK AND OPERATIONAL CHECK NORMAL.
